Ann. Henri Poincaré 17, 3147-3176 (2016) [DOI: 10.1007/s00023-016-0474-9]

Dispersion Estimates for Spherical Schrödinger Equations

Aleksey Kostenko, Gerald Teschl, and Julio H. Toloza

We derive a dispersion estimate for one-dimensional perturbed radial Schrödinger operators. We also derive several new estimates for solutions of the underlying differential equation and investigate the behavior of the Jost function near the edge of the continuous spectrum.

MSC2010: Primary 35Q41, 34L25; Secondary 81U30, 81Q15
Keywords: Schrödinger equation, dispersive estimates, scattering

TeX file (76K) or pdf file (433K)